Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
About
About the Journal
Submissions
Privacy Statement
Editorial Team
Author Guidelines
Archives
Current
Forthcoming Articles
Indexing
Special Issues
Publication Ethics
Subscription
Announcements
Contact
Creative Commons Licence
Search
Register
Login
Home
/
Archives
/
Vol. 7 No. 1 (2016)
Vol. 7 No. 1 (2016)
DOI:
https://doi.org/10.26713/cma.v7i1
Published:
23-09-2016
Research Article
Analytic and Numerical Solutions of Time-Fractional Linear Schrödinger Equation
S.O. Edeki, G.O. Akinlabi, S.A. Adeosun
1-10
199
PDF
175
Spaces of Series Summable by Absolute Cesí ro and Matrix Operators
Mehmet Ali Sarıgöl
11-22
160
PDF
137
Optimal Approximate Solution for Generalized Contraction Mappings
Somayya Komal, Nazra Sultana, Azhar Hussain, Poom Kumam
23-36
142
PDF
119
The Best Uniform Cubic Approximation of Circular Arcs with High Accuracy
Abdalah Rababah
37-46
151
PDF
174
A Conceptual Mathematical Examination of the Aerosols Loading over Abuja-Nigeria
Moses Eterigho Emetere, Marvel Akinyemi, Temitope Oladimeji
47-54
116
PDF
107
Polynomial
G
L
, Yang-Baxter Equation and Quantum Group
S
L
(
2
)
q
ć°smet Altıntaş, Kemal Taskopru
55-72
117
PDF
113
Make a Submission
Make a Submission
Indexed in
Keywords
Fixed point
Common fixed point
Convergence
Soft set
Stability
Inequality
MHD
Generating function
S-metric space
Efficiency index
Existence
Frame
Frames